zdjęcie

dr Sylwia Antoniuk


Zakład Matematyki Dyskretnej
Wydział Matematyki i Informatyki
Uniwersytet im. Adama Mickiewicza w Poznaniu


KONTAKT
Collegium Mathematicum
ul. Uniwersytetu Poznańskiego 4
61-614 Poznań

pokój:     B3-25
tel.:         (+48) 61-829-5440
dyżury:   wt. 12:00-13:00
                czw. 10:00-11:00  
e-mail:    antoniuk@amu.edu.pl


DYDAKTYKA

CURRICULUM VITAE

PUBLIKACJE
  1. Sylwia Antoniuk, Nina Kamčev, Andrzej Ruciński, Properly colored Hamilton cycles in Dirac-type hypergraphs (in preparation)
  2. Sylwia Antoniuk, Andrzej Dudek, Christian Reiher, Andrzej Ruciński, Mathias Schacht, High powers of Hamiltonian cycles in randomly augmented graphs (submitted)
  3. Sylwia Antoniuk, Tomasz Łuczak, Tomasz Prytuła, Piotr Przytycki, When a random triangular group is free? (in preparation)
  4. Sylwia Antoniuk, Ehud Friedgut, and Tomasz Łuczak, A sharp threshold for collapse of the random triangular group, Groups, Geometry, and Dynamics, vol. 11, issue 3 (2017), p. 879-890 (arXiv:1403.3516)
  5. Sylwia Antoniuk, Codruţ Grosu, and Lothar Narins, On the connectivity Waiter-Client game, arXiv:1510.05852
  6. Sylwia Antoniuk, Tomasz Łuczak, and Jacek Świątkowski, Random triangular groups at density 1/3, Compositio Mathematica, vol. 151, issue 1 (2015), p. 167-178 (arXiv:1308.5867)
  7. Sylwia Antoniuk, Tomasz Łuczak, and Jacek Świątkowski, Collapse of random triangular groups: a closer look, Bull. Lond. Math. Soc., vol. 46, issue 4 (2014), p. 761-764 (arXiv:1304.3583)
  8. Sylwia Antoniuk, Paweł Waszkiewicz, A duality of generalized metric spaces, Topology and Its Applications, vol. 158, issue 17 (2011-11), p. 2371-2381